Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i6.50
pages 67-83

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"
Igor A. Tereshchenko
National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

Краткое описание

We proposed technique of construction of piecewise-polynomial weighting functions for the Petrov−Galerkin method in two-dimensional domain. The form of these functions is defined by finite number of variable parameters, connected with grid edges. We consider several variants of selection of these parameters depending on the modulus and direction of the vector of advection rate. The method of construction of finite-dimensional model of nonstationary process of convection-diffusion for arbitrary domain in the form of system of ordinary differential equations was proposed. Accuracy of the obtained model is ascertained by comparison of numerical and analytical solutions of a testing problem.


Articles with similar content:

Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
A Determined Equivalent and Algorithms of Solving a Fuzzy-linear Programming Problem
Journal of Automation and Information Sciences, Vol.43, 2011, issue 2
Yuriy A. Zack
Determination of Quaternion of the Spacecraft Attitude by the Vector Measurements Taken in One and the Same Moment of Time
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Nikolay V. Yefimenko
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin
A Posteriori Locally Optimal Control of Stochastic Structures
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Sergey V. Sokolov, Marat R. Ganeyev